# SDR P5CA9800886

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 4 ENGINE SIDE COWL FWD FRAME FWD OF BREATHER DUCT.  REPLACED ANGLE PER BOEING SRM 51-10-01.
